Nihonkai Mathematical Journal

The Group Generated by Automorphisms Belonging to Galois Points of the Quartic Surface

Mitsunori KANAZAWA, Takeshi TAKAHASHI, and Hisao YOSHIHARA

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 12, Number 1 (2001), 89-99.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779567

Mathematical Reviews number (MathSciNet)
MR1833745

Zentralblatt MATH identifier
1077.14548

Citation

KANAZAWA, Mitsunori; TAKAHASHI, Takeshi; YOSHIHARA, Hisao. The Group Generated by Automorphisms Belonging to Galois Points of the Quartic Surface. Nihonkai Math. J. 12 (2001), no. 1, 89--99. https://projecteuclid.org/euclid.nihmj/1273779567


Export citation